A weak ergodic theorem for infinite products of Lipschitzian mappings

Zaslavski, Alexander J., Reich, Simeon . Abstract and Applied Analysis 2003. 2003 (2) :67-74

Locate this article in:

Bibtex

@article{CIS-318514,
  Author = {Zaslavski, Alexander J. and Reich, Simeon},
  Title = {A weak ergodic theorem for infinite products of Lipschitzian
mappings},
  Journal = {Abstract and Applied Analysis},
  Volume = {2003},
  Number = {2},
  Year = {2003},
  Pages = {67--74},
  Keywords = {}
}

Similar articles